Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 39, Number 8

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 39, Number 8 (1933)
Bull. Amer. Math. Soc. 39 (1933)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 39, Number 8 (1933)
Bull. Amer. Math. Soc. 39 (1933)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the infinite sequences arising in the theories of harmonic analysis, of interpolation, and of mechanical quadratures
Leopold Fejér.
Bull. Amer. Math. Soc. 39 (1933), 521-534
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562677
Some mathematical aspects of the new mechanics
Tullio Levi-Civita.
Bull. Amer. Math. Soc. 39 (1933), 535-563
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562678
Matrices with elements in a principal ideal ring
C. C. MacDuffee.
Bull. Amer. Math. Soc. 39 (1933), 564-584
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562679
A note on the Dickson theorem on universal ternaries
A. A. Albert.
Bull. Amer. Math. Soc. 39 (1933), 585-588
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562680
A self-dual septimic possessing seven of each kind of the simple singularities, and autopolar by seven rectangular hyperbolas and a circle
D. C. Duncan.
Bull. Amer. Math. Soc. 39 (1933), 589-592
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562681
On irreducible systems of algebraic differential equations
E. Gourin.
Bull. Amer. Math. Soc. 39 (1933), 593-595
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562682
Axiom $C$ of Hausdorff and the property of Borel-Lebesgue
Selby Robinson.
Bull. Amer. Math. Soc. 39 (1933), 595-600
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562683
Axiomatic definitions of perfectly separable metric spaces
Garrett Birkhoff.
Bull. Amer. Math. Soc. 39 (1933), 601-607
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562684
On the number of stationary tangent $S_{t - 1}$’s to a $V_{k}^{n}$ in an $S_{tk + k - 1}$
B. C. Wong.
Bull. Amer. Math. Soc. 39 (1933), 608-610
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562685
Class number in a linear associative algebra
Grace Shover.
Bull. Amer. Math. Soc. 39 (1933), 610-614
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562686
Concerning compact continua in certain spaces of R. L. Moore
J. H. Roberts.
Bull. Amer. Math. Soc. 39 (1933), 615-621
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562687
Analogs of the Steiner surface and their double curves
A. R. Williams.
Bull. Amer. Math. Soc. 39 (1933), 621-626
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562688
Integral functions obtained by compounding polynomials
J. F. Ritt.
Bull. Amer. Math. Soc. 39 (1933), 627-632
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562689
American Mathematical Society